# SDR AALA202505289817

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 13,355 hours, 3,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC SYSTEM LOW LEVEL MESSAGE. THE AIRCRAFT LANDED SAFELY AT PHX AND WAS TOWED TO THE GATE. MAINTENANCE FOUND THE HYDRAULIC ELBOW FITTING LEAKING IN THE #2 PYLON AND REPLACED IT PER EO 2922E003-004. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
